Evans K. Afenya
At the Elmhurst College Summer program
Bachelor of Science Mathematics, 1982; University of Science
and Technology, Kumasi, Ghana; Master of Science in Mathematics, 1989; University of Illinois at Chicago
University of Illinois at Chicago (Mathematics Ph.D. 1992)
thesis: Modeling Granulocytopoiesis, Normal and Leukemic States; Advisor: Calixto Calderón
area of degree: Mathematical Biology
Associate Professor of Mathematics, Department of Mathematics, Elmhurst College
personal or universal URL:
Employment: Associate Professor of Mathematics, Department of Mathematics, Elmhurst College; 1998 - present. Assistant Professor of Mathematics, Department of Mathematics, Elmhurst College; 1992 - 1998.Director, Elmhurst College Academy in Mathematics and Science; 1995 - present. Consultant, Midtown Educational Foundation Summer Program for Inner-City Students, 1994. Consultant and Instructor, Health Careers Opportunity Program, College of Associated Health Professions, University of Illinois at Chicago, Chicago, Illinois; 1993 and 1994.
Dr. Afenya has given many invited lectures.
National Science Foundation Biomathematical Research Grant (DMS-9973944), 1999 - 2002.
National Science Foundation Biomathematical Research Planning Grant (DMS-9710350), 1998 - 1999.
Faculty Summer Research Fellowship Grant, Elmhurst College; 1994, 1995, 1997 - 2000.
SIAM-Awarded NSF Fellowship Travel Grant, 1991 and 1995.
The Marie L. Johnson Award, University of Illinois at Chicago; 1993.
U.S. Department of Education Fellowship; 1992.
Modeling the Malignant Diseases
2. Recovery of Normal Hemopoiesis in Disseminated Cancer Therapy - A Model", Math. Biosci. (accepted for publication - May 2001).
1. Use of Real Time Data to Validate Model Predictions Based on Analyses and Computer Simulations, Cell Prolif. (accepted for publication - May 2001).
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics